Answered by: Dr Sashini Seeni
Hi, I am a 27 year old female taking 50mg of fluvoxamine since 2018 and recently changed to 75mg since a month ago. For the past 2 months I have had worsening gastric symptoms. The only change in my diet is that I have started to consume 3 litres of alkaline water a day since 3 months ago. Is the Alkaline water contributing to my worsening gastric symptoms? Or is the change in my medication dosage?
Greetings! Thank you for your questions.
First and foremost, we truly understand your concerns regarding your symptoms and other health problems you might be facing.
Alkaline water is somewhat controversial. Many health professionals say there isn’t enough research to support the many health claims made by users and sellers. Differences in research findings may be related to the types of alkaline water studies
Alkaline water has a higher pH level than regular drinking water. Because of this, some advocates of alkaline water believe it can neutralize the acid in your body. However, there are a few studies that suggest alkaline water might be helpful for certain conditions. More research is needed to answer other claims made by alkaline water supporters.
We would like to suggest you follow the instruction given by your doctor, only consume the medication that has been prescribed to you. Please avoid any other supplements or any unnecessary products.
However, the following answers regarding your current queries are just general descriptions. In order for us to provide you with an accurate choice of treatment and management, we need additional details to explore further into your current complaints. Therefore, we greatly suggest that you refer this to your nearest medical doctor. You may also click on this link (DoctorOnCall) to speak with our doctors online. We assure you that our conversations are kept in confidentiality unless additional consultation needed with other medical parties. Thank you.